Differential and Integral Equations

Low regularity well-posedness for some nonlinear Dirac equations in one space dimension

Sigmund Selberg and Achenef Tesfahun

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that the Cauchy problem for a nonlinear Dirac equation with vector self-interaction (Thirring model) and for a nonlinear system of two Dirac equations coupled through a vector-vector interaction (Federbusch model) are locally well posed, in one space dimension, for initial data in Sobolev spaces of almost critical dimension; i.e., in $H^\varepsilon$, the critical space being $L^2$, and globally well posed for initial data in $H^{1/2+\varepsilon}$, for any $\varepsilon>0$. We also consider a nonlinear Dirac equation with quadratic nonlinearity which was studied earlier by S.~Machihara and N.~Bournaveas. We prove that the Cauchy problem for this equation is locally well posed for initial data in $H^{\varepsilon}$.

Article information

Source
Differential Integral Equations, Volume 23, Number 3/4 (2010), 265-278.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019318

Mathematical Reviews number (MathSciNet)
MR2588476

Zentralblatt MATH identifier
1240.35362

Subjects
Primary: 35Q40: PDEs in connection with quantum mechanics 35L70: Nonlinear second-order hyperbolic equations

Citation

Selberg, Sigmund; Tesfahun, Achenef. Low regularity well-posedness for some nonlinear Dirac equations in one space dimension. Differential Integral Equations 23 (2010), no. 3/4, 265--278. https://projecteuclid.org/euclid.die/1356019318


Export citation